Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate (tranylcipramine) discontinuation =) weird floatingbridge

Posted by Deahoidar on June 15, 2011, at 12:21:55

In reply to Re: Parnate (tranylcipramine) discontinuation =) weird Deahoidar, posted by floatingbridge on June 14, 2011, at 11:27:10

> Well, good luck to you. I haven't gone through that before.
>
> I am on emsam and trying to work the insomnia. Why GHB may I ask? That's xyrem, isn't it?
>
> I've asked about it below.
>
> Sorry not to be much help here. An maoi veteran should be by soon.
>
> fb

Yes, Xyrem is GHB (sodium oxybate). Considering giving it a trial. I appear to be one of the "fortunate" few for whom Parnate destroys REM sleep and causes extreme daytime somnolence. In many ways similar to narcolepsy.

Xyrem apparently promotes REM sleep and we're hoping it will relieve this problematic side effect. It has gotten so bad that I can no longer tolerate Parnate at a therapeutic dose.

I'll be sure to report back.
Cuba


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deahoidar thread:988059
URL: http://www.dr-bob.org/babble/20110610/msgs/988214.html